Call For Paper Volume:4 Issue:10 Oct'2017 |

Mathematical Modelling of Ecosystem Sustainability in the Presence of Nutrients, Consumers and Predator Food Web

Publication Date : 23/01/2016



Author(s) :

Estomih S. Massawe , Odilia H. Massawe , l Oluwole Makinde.


Volume/Issue :
Volume 3
,
Issue 1
(01 - 2016)



Abstract :

This paper examines a mathematical modelling of ecosystem sustainability in the presence of nutrients, consumers and predator food web. A nonlinear mathematical model for nutrient, consumer and predator including the dependence of predator on both nutrients and consumers is proposed and analysed using a system of differential equations. The boundedness and conditions for existence and stability of the local equilibrium points of the system are analysed qualitatively. The results show that the system has stable as well as unstable equilibrium points. Numerical simulations of the model are carried out to investigating the effects of predator dependence on both nutrients and consumers. The model shows that through the predator dependence on both nutrients and consumers, predator population increases


No. of Downloads :

2


Indexing

Web Design MymensinghPremium WordPress ThemesWeb Development

Mathematical Modelling of Ecosystem Sustainability in the Presence of Nutrients, Consumers and Predator Food Web

January 19, 2016